MathSciNet Relay Station
MathSciNet bibliographic data
MR426119 (54 #14065) 60G15
Carmona, René Measurable norms and some Banach space valued Gaussian processes. Duke Math. J. 44 (1977), no. 1, 109–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement